# SDR YYFA20131114001

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RT ENGINE EGT STABILIZED AT 600 DEGREES FOR 10 SECONDS AFTER V1 AND ATC REPORTED SPARKS COMING FROM THE LT ENGINE.  A PRECAUTIONARY LANDING WAS EXECUTED WITH NO FURTHER EVENT.
